zbMATH — the first resource for mathematics

A note on Fung-Fu’s theorem. (English) Zbl 0606.90008
The axiomatic approach to rational decision making in a fuzzy environment proposed by L. W. Fung and K. S. Fu [Fuzzy Sets. Appl. Cogn. Decis. Processes, U.S.-Japan Semin., Berkeley 1974, 227-256 (1975; Zbl 0366.90003)] lays down a too restrictive family of aggregation rules. Because of such axioms, the independence of the size of the groups under aggregation is assumed; moreover, in a general problem, these groups are fuzzy sets.

91B14 Social choice
03E72 Theory of fuzzy sets, etc.
Full Text: DOI
[1] Arrow, K.J., Social choice and individual values, (1951/1964), Wiley New York · Zbl 0984.91513
[2] Fung, L.W.; Fu, K.S., An axiomatic approach to rational decision making in a fuzzy environment, () · Zbl 0366.90003
[3] Kelly, J.S., Arrow impossibility theorems, (1978), Academic Press New York · Zbl 0462.90004
[4] Sen, A.K., Social choice theory: a re-examination, Econometrica, 45, 53-89, (1977) · Zbl 0353.90001
[5] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.